Loading...

odonna's Recent CancerCompass Activity

  • ODonna has created a new message board discussion

    I was on Afinitor 10 mg last Dec, had a reaction due to another med I was on. Afinitor was discontinued as was other med & then Afinitor was re-started at 2.5mg. I slowly had the mg's increased & I am now on 10mg's again. Since starting the 10mg dose I have a horrible cough where clear sputem lays in my throat. My chest & lungs are clear which is good. Has anyone else experienced this while on Afinitor? ...

    May 04, 2011 view discussion
    Loading...
    Load more activity
    Loading more activity

    About odonna

    Patient
    Renal Cell Cancer
    Cancer Nutrition, Cancer Treatments, Diagnostic Imaging, Emotional Support

    I am Donna from N.J.I have metatastic renal cell carcinoma. I was diagnosed last year when my right kidney was removed. I had no symptoms and was recovering from a stroke when a routine cat scan showed the tumor. I've been on Sutent since Dec. 2009 and was in remission until now. I just found out I have a new site affected, my left femur. The other 2 sites seem stable but have not disappeared . This new news took me by surprise because I never experience symptoms and really just need to talk to others that truly understand what it's like to walk in my shoes. I don't know what my next step is going to be but I'm ready for the battle.

    We care about your feedback. Let us know how we can improve your CancerCompass experience.